# SDR QXEA200602573

- Difficulty date: September 22, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 13,565 hours, 13,957 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 87144183001
- Condition: Damaged
- Location: Nr 1 Eng Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2528: NR 1 ENGINE INTAKE BYPASS DOOR SWITCHLIGHT WAS DARK WITH SWITCH ACTIVATED.  LAMPS CHECKED GOOD.  SWITCH ACTIVATION/DEACTIVATION HAD NO EFFECT.  CIRCUIT BREAKER (P6-'INTK DEC ACT 1') WAS TRIPPED.  MAINTENANCE REMOVED AND REPLACED INTAKE BYPASS DOOR SWITCH NR 1.  OPS CHECK GOOD IAW Q400 AMM TASK 71-61-06-710-801.  BREAKER REMAINED SET.  AIRCRAFT RETURNED TO SERVICE.
